MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CART 9733856R S7 STAFF REWORK 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CART 9733856R S7 STAFF REWORK 110V; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The csu and it i/o hub was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that after replacing the computer the rep was adding tool cards and the camera stated localizer not connected.She stated that the left light was flashing green, then the second light was solid green and there was no amber light.She stated the polaris spectra system control unit (scu) only had 2 green lights not 3.After replacing the csu the camera showed green leds, but the ndi toolbox would not connect.The scu was showing a solid amber fault light and the power indicator on the left side was flashing amber.Technical services (ts) had the rep bypass the usb connection on the i/o hub directly into the scu and move the power cable port on the ups with no change.The rep checked all the computer connections with a with another working navigation system and everything was correct.Ts had the rep check for light on the inside of the i/o circuit board and the rep could not see any lights.The software was displaying localizer disconnected and was showing the surgeon monitor as disconnected.
 
Additional Manufacturer Narrative
Both the polaris spectra system control unit (scu) and the i/o hub were returned for analysis.Functional testing found that both parts were functioning as designed.

Brand Name
CART 9733856R S7 STAFF REWORK 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8503676
Report Number1723170-2019-01676
Device Sequence Number19167650
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1